Varietal generalisations of Schur multipliers, stem extensions and stem covers.
Journal für die reine und angewandte Mathematik, Tome 270 (1974), pp. 169-183
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1974__270_151499,
author = {K.W. Johnson},
title = {Varietal generalisations of {Schur} multipliers, stem extensions and stem covers.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {169--183},
year = {1974},
volume = {270},
zbl = {0291.18019},
url = {http://geodesic.mathdoc.fr/item/JRAM_1974__270_151499/}
}
K.W. Johnson. Varietal generalisations of Schur multipliers, stem extensions and stem covers.. Journal für die reine und angewandte Mathematik, Tome 270 (1974), pp. 169-183. http://geodesic.mathdoc.fr/item/JRAM_1974__270_151499/